# SDR FDEA2019093092376

- Difficulty date: September 29, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 81,728 hours, 19,941 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE, THE FIRST WAY POINT " NEZUG"  SEQUENCED TO THE "FROM" (IL) BUT THE FD COMMANDED A  RIGHT TURN TO THE 071 DEG HEADING, 7 MILES EARLY.  DEPARTURE THEN VECTORED US BACK ON COURSE AND  STOPPED OUR CLIMB. TCAS ALERT FOLLOWED BRIEFLY. FSR  WILL BE FILED.    RAN RTS ON IRU'S PER 34-43-00-5-0, RAN RTS ON DEU'S  PER 31-61-02-5-0,  RAN RTS ON FMC'S 34-63-00-5-0,  ALL TESTS PASSED.  PERFORMED AUTOFLIGHT AND AUTO LAND PER AMM 22-00-00-2 OP'S CHECK GOOD.  SENSOR STATUS PAGE FMC SHOWED GOOD.  FOLLOWED FIM 22-00-00-2.  ALL CHECKS GOOD OK FOR CONTINUED SERVICE.
